- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2012 5 (1)
- Authors
- Suchkov, Nikolai M.; Mankov, Andrey A.; Tarasov, Yury S.
- Contact information
- Suchkov, Nikolai M. : e-mail: ; Mankov, Andrey A. :; Tarasov, Yury S. : e-mail:
- Keywords
- group; permutation; parameter of dispersion
- Abstract
We study the permutation group G of set natural numbers N with finite parameters of dispersion. We give proof, that every finite subset of G lies in a subgroup Q = AB, where A, B is a local finite approximated subgroups of G.
- Pages
- 116-121
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2630
Journal of Siberian Federal University. Mathematics & Physics / On Permutation Groups with Finite Parameters of Dispersion
Full text (.pdf)